Automorphisms of the tensor product of Abelian and Grassmannian algebras
Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 65-74 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We consider an algebra $\mathfrak B_{n,m}$, over the field $R$ with $n+m$ generators $x_1,\dots,x_n,\xi_1,\dots,\xi_m$, satisfying the following relations: \begin{gather} [x_k,x_l]\equiv x_kx_l-x_lx_k=0,\quad[x_k,\xi_i]=0, \tag{1</nomathmode><mathmode>$'$} \{\xi_i,\xi_j\}\equiv\xi_i\xi_j+\xi_j\xi_i=0, \tag{2$'$} \end{gather}</mathmode><nomathmode> where $k,l=1,\dots,n$ and $i,j=1,\dots,m$. In this algebra we define differentiation, integration, and also a group of automorphisms. We obtain an integration equation invariant with respect to this group, which coincides in the case $m=0$ with the equation for the change of variables in an integral, an equation whichis well known in ordinary analysis; in the case $n=0$ our equation coincides with F. A. Berezin's result [1–3] for integration over a Grassman algebra.
@article{MZM_1974_16_1_a7,
     author = {V. F. Pakhomov},
     title = {Automorphisms of the tensor product of {Abelian} and {Grassmannian} algebras},
     journal = {Matemati\v{c}eskie zametki},
     pages = {65--74},
     year = {1974},
     volume = {16},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a7/}
}
TY  - JOUR
AU  - V. F. Pakhomov
TI  - Automorphisms of the tensor product of Abelian and Grassmannian algebras
JO  - Matematičeskie zametki
PY  - 1974
SP  - 65
EP  - 74
VL  - 16
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a7/
LA  - ru
ID  - MZM_1974_16_1_a7
ER  - 
%0 Journal Article
%A V. F. Pakhomov
%T Automorphisms of the tensor product of Abelian and Grassmannian algebras
%J Matematičeskie zametki
%D 1974
%P 65-74
%V 16
%N 1
%U http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a7/
%G ru
%F MZM_1974_16_1_a7
V. F. Pakhomov. Automorphisms of the tensor product of Abelian and Grassmannian algebras. Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 65-74. http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a7/